# SDR AALA201812069024

- Difficulty date: December 5, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 44,344 hours, 31,340 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CRACK INDICATION ON FR 16 LOCATED AT HOLE 6 RT SIDE AT LEVEL OF DOOR STOP 7 DIRECTION 3 AND 6 O’CLOCK AT FORWARD GALLEY AREA. PERFORMED INTERIM REPAIR ON FR16 AT HOLE NR 6 RT SIDE AT LEVEL OF DOOR STOP 7 ON FWD GALLEY AREA PER EA 286919.
